Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 124, NWS Des Moines, IA

June 1, 2014Sac County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 1, 2014, 5:13 PM CDT for Sac County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 5:13 PM CDT (22:13 UTC)
Expired
Jun 1, 2014, 6:00 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sac County, IA

The radar

The Des Moines radar (KDMX), 150 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS53 KDMX 012213
SVRDMX
IAC161-012300-
/O.NEW.KDMX.SV.W.0124.140601T2213Z-140601T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
513 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SAC COUNTY IN WEST CENTRAL IOWA...

* UNTIL 600 PM CDT

* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  ARTHUR...OR 9 MILES NORTHEAST OF IDA GROVE...MOVING NORTH AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAC CITY...ODEBOLT...SCHALLER...EARLY AND NEMAHA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
      4247 9532 4248 9538
TIME...MOT...LOC 2212Z 199DEG 8KT 4241 9531 

HAIL...<.75IN
WIND...60MPH

$$

REV
2 follow-up statements
018 
WWUS53 KDMX 012242
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
542 PM CDT SUN JUN 1 2014

IAC161-012300-
/O.CON.KDMX.SV.W.0124.000000T0000Z-140601T2300Z/
SAC IA-
542 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN SAC COUNTY...

AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
GALVA...OR 12 MILES SOUTH OF STORM LAKE...MOVING NORTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAC CITY...ODEBOLT...SCHALLER...EARLY AND NEMAHA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
      4247 9532 4248 9538
TIME...MOT...LOC 2242Z 199DEG 8KT 4247 9528 

HAIL...<.75IN
WIND...60MPH

$$

REV
057 
WWUS53 KDMX 012254
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
554 PM CDT SUN JUN 1 2014

IAC161-012304-
/O.EXP.KDMX.SV.W.0124.000000T0000Z-140601T2300Z/
SAC IA-
554 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAC COUNTY WILL
EXPIRE AT 600 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4256 9539 4256 9491 4230 9509 4230 9532
      4247 9532 4248 9538
TIME...MOT...LOC 2252Z 199DEG 8KT 4247 9528 

$$

REV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:04 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 1, 4:04 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
404 PM CDT SUN JUN 1 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 345 PM CDT SUN JUN 1 2014

PRIMARY CONCERN THIS AFTERNOON WILL OBVIOUSLY BE CONVECTIVE TRENDS.
SEPARATE MCS CLUSTERS OVER NE AND SRN MN MERGED DURING THE AFTERNOON
ALONG 0-1KM CONVERGENCE AXIS IN ENVIRONMENT OF INCREASING MLCAPES...
2000 J/KG...AND REDUCED CINH. RELATIVELY DEEP THERMODYNAMICALLY
DOMINATE TORNADOES DEVELOPED DURING PEAK HEATING IN VERY WEAK SHEAR
ENVIRONMENT OVER NRN IA NEAR BOUNDARY WITH 0-3KM CAPES J/KG AT
TIMES.  ESSENTIALLY VERY STRONG LANDSPOUTS WITH ROTATION NOTED ABOVE
10K FT ON RADAR. SEVERE POTENTIAL AND ONGOING WIND THREAT IN THE
SIOUXLAND AREA SHOULD WEAKEN WITH TIME AS DEEP SHEAR DIMINISHES
QUICKLY FARTHER EAST...BUT ATTENTION TURNING TO FLASH FLOODING AS
NOTED BELOW.

.LONG TERM /MONDAY THROUGH SUNDAY/...
ISSUED AT 345 PM CDT SUN JUN 1 2014

FOR BEGINNING OF FORECAST PERIOD...ANTICIPATE OVERNIGHT CONVECTION
TO BE CONTINUING TO PUSH EASTWARD ACROSS CWA...WITH LINGERING
PRECIPITATION IN THE EAST. GIVEN AMOUNT OF MOISTURE PRESENT...MAY
CONTINUE TO SEE CHANCES FOR HEAVY RAIN...HOWEVER...GIVEN BEST
FORCING AND PRECIPITATION ANTICIPATED TO BE EAST OF THE
AREA...WILL ALLOW FLASH FLOOD WATCH TO EXPIRE AT 12Z...THOUGH WILL
NEED TO BE MONITORED BY NEXT SHIFT FOR POSSIBLE EXTENSION. WEAK
SURFACE HIGH WILL THEN PUSH SOUTH FOR MONDAY WHICH WILL BRING
COOLER TEMPERATURES...AND HAVE DROPPED LOWS A BIT MONDAY NIGHT
WITH HIGH PUSHING SOUTH...HOWEVER BREAK WILL BE SHORT LIVED AS
SECONDARY LOW PRESSURE SYSTEM BEGINS TO AFFECT THE REGION FOR
TUESDAY.

FORECAST FOR TUESDAY WILL BE THE MAIN CONCERN FOR THE
EXTENDED. SURFACE LOW WILL PUSH EASTWARD ACROSS CENTRAL PLAINS
WITH FRONTAL BOUNDARY EXTENDING INTO IOWA. HOWEVER...THERE IS
STILL A GOOD AMOUNT OF UNCERTAINTY IN MODEL SOLUTIONS AS TO
LOCATION OF THIS BOUNDARY AND TRACK OF THE LOW. LOCATION WILL BE
CRITICAL TO FORECAST. NAM IS CURRENTLY FURTHEST NORTH
SOLUTION...WITH OTHER MODELS ONLY SLIGHTLY FURTHER SOUTH.
HOWEVER...GFS IS SOUTH ENOUGH TO KEEP BEST SEVERE WEATHER THREAT
JUST SOUTH OF IOWA...HOWEVER THREAT SHOULD NOT BE DISCOUNTED GIVEN
PROXIMITY TO FRONT...ESPECIALLY IN SOUTHERN IOWA...AS WELL AS
SHEAR AND INSTABILITY PARAMETERS. SECONDARY CONCERN WITH SEVERE
THREAT WILL BE LOCATION OF INITIATION...DEPENDENT ON LOCATION OF
LOW. MODELS HAVE SLOWED PROGRESSION OF LOW SLIGHTLY...WITH CURRENT
RUNS SUGGESTION INITIATION WEST OF IOWA...INTO NEBRASKA OR KANSAS
CLOSER TO CENTER OF LOW. HOWEVER...COULD STILL SEE ENOUGH
INSTABILITY AHEAD OF SYSTEM INTO IOWA TO ALLOW FOR THUNDERSTORM
DEVELOPMENT IN AFTERNOON. HAVE THEREFORE KEPT POPS CONFINED TO
WEST IN AFTERNOON. WITH SLOWER SOLUTION...SEEMS BEST THREAT FOR
CENTRAL IOWA WILL BE MCS TRACKING ACROSS STATE OVERNIGHT. ONCE
AGAIN...SEVERE THREAT CANNOT BE RULED OVER EVEN WITH OVERNIGHT
PASSAGE AS SHEAR AND INSTABILITY REMAIN FAIRLY HIGH. ADDITIONAL
CONCERN WILL BE WITH HEAVY RAINFALL...AS MOISTURE TRANSPORT
REMAINS HIGH INTO CENTRAL IOWA AHEAD OF SYSTEM...AND PWAT VALUES
ARE EXPECTED TO BE NEAR 1.8...WHICH IS SEASONLY HIGH. ANTICIPATE
WIDESPREAD RAINFALL OVERNIGHT...AND HAVE SHIFTED SLIGHTLY FURTHER
SOUTH GIVEN MODELS MORE SOUTHERLY TREND...AND HAVE INCREASED POPS
AND QPF ACCORDINGLY.

BEYOND TUESDAY... WEAK RIDGE WILL BUILD IN AHEAD OF ANOTHER LOW
PRESSURE SYSTEM SET TO TRACK EASTWARD ACROSS CANADA. HAVE LOW
CONFIDENCE IN POPS FOR THURSDAY AND FRIDAY HEAD OF THIS
SYSTEM...THOUGH MAY SEE SCATTERED STORMS WITH ONLY WEAK HIGH
TRACKING NEAR GREAT LAKES...AND HAVE LEFT SLIGHT CHANCE POPS. BEST
CHANCES FOR ADDITIONAL PRECIPITATION WILL COME OVER THE WEEKEND
AS FRONTAL BOUNDARY ASSOCIATED WITH CANADIAN LOW PRESSURE SYSTEM
PUSHES INTO IOWA. TEMPERATURES WILL BE GENERALLY NEAR NORMAL
THROUGH REMAINDER OF EXTENDED...WITH HIGHS IN THE 70S AND LOWS IN
THE 50S AND 60S.

&&

.HYDROLOGY...
ISSUED AT 345 PM CDT SUN JUN 1 2014

AS MENTIONED ABOVE...EXPECT APPROACHING MCS TO WEAKEN SOMEWHAT
WITH TIME INTO THE NIGHT WITH LOSS OF DAYTIME HEATING...INCREASED
MLCINH...AND LACK OF DEEP SHEAR BUT MAINTAIN TO SOME EXTENT AS IT
ENTERS IA AND STRONG LOW LEVEL MOISTURE TRANSPORT AND ASSOCIATED
CONVERGENCE. PWS SHOULD PUSH TWO INCHES WITH WARM CLOUD DEPTHS TO
4KM AND NIL CORFIDI VECTORS...VERY FAVORABLE CONDITIONS FOR HEAVY
RAIN. HAVE ISSUED A FLASH FLOOD WATCH WHERE PREVIOUS HEAVY RAINS
FELL THIS AFTERNOON...BUT MAY HAVE TO BE EXPANDED SOUTHWARD
DEPENDING ON MCS TRENDS.

&&

.AVIATION...01/18Z
ISSUED AT 345 PM CDT SUN JUN 1 2014

EXPECT VFR CONDITIONS THROUGH THE NIGHT OUTSIDE OF THUNDERSTORM
TRENDS. HAVE THUNDER MENTIONED AT MORE LIKELY AREAS /KMCW/KFOD/ BUT
WILL STAY WITH VCSH AT OTHER LOCATIONS DUE TO REDUCED TIMING
CONFIDENCE...AVOIDING UNNECESSARY PROLONGED THUNDER MENTION.  THERE
IS ALSO THE POTENTIAL FOR MVFR OR LOWER FOG/STATUS OVERNIGHT...BUT
CONFIDENCE IS NOT GREAT ENOUGH TO INCLUDE AT THE MOMENT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CERRO GORDO-EMMET-
HANCOCK-KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO-WORTH.

&&

SHORT TERM...SMALL
LONG TERM...AWB
AVIATION...SMALL
HYDROLOGY...SMALL
Hazardous weather outlook, Jun 1, 4:27 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
427 AM CDT SUN JUN 1 2014

IAZ004>007-015>017-023>028-033>039-021100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
427 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT.
THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF
U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE
WEATHER IS NOT EXPECTED.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE THREATS
BEING FOR LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL
IS LIKELY.

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND
OVER THE ALL OF IOWA TUESDAY NIGHT.

IAZ044>050-057>062-070>075-081>086-092>097-021100-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
427 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT.
THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF
U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE
WEATHER IS NOT EXPECTED.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY. SOME STORMS ARE LIKELY TO BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT.
HEAVY RAINFALL IS LIKELY WITH LOCAL FLASH FLOODING POSSIBLE.

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND
OVER THE ALL OF IOWA TUESDAY NIGHT.

In the hours before

Local storm report, Jun 1, 1:32 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TORNADO          4 W WESLEY              43.09N 94.07W
06/01/2014                   KOSSUTH            IA   FIRE DEPT/RESCUE

            FIRE DEPT REPORTED TORNADO ON THE GROUND NEAR SEXTON AND
            HIGHWAY 18.

&&
Local storm report, Jun 1, 2:36 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TORNADO          1 NE ROCK FALLS         43.22N 93.07W
06/01/2014                   CERRO GORDO        IA   PUBLIC

            PUBLIC REPORTED BRIEF TORNADO ON THE GROUND. MESSAGE
            RELAYED THROUGH CERRO GORDO DISPATCH.

&&
Local storm report, Jun 1, 3:13 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
313 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          3 E MANLY               43.29N 93.14W
06/01/2014                   WORTH              IA   EMERGENCY MNGR

            WFO ARX REPORTED UNCONFIRMED TORNADO REPORTS EAST OF
            MANLY FROM MITCHELL COUNTY EMERGENCY MANAGER. TIME AND
            DISTANCE EAST OF MANLY BASED ON RADAR ESTIMATE AS
            REPORTED DISTANCE WAS UNKNOWN

&&
Local storm report, Jun 1, 3:17 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
317 PM CDT SUN JUN 1 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       4 SSW LONE ROCK         43.16N 94.36W
06/01/2014  M3.35 INCH       KOSSUTH            IA   MESONET

            HEAVY RAIN DURATION 2 HOURS

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 1, 3:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
349 PM CDT SUN JUN 1 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FLASH FLOOD      4 SSW LONE ROCK         43.16N 94.34W
06/01/2014                   KOSSUTH            IA   LAW ENFORCEMENT

            WATER OVER 60TH AVE BETWEEN 270TH AND 280TH
            ST. POSSIBLY OVERFLOW FROM NEARBY BLACK CAT
            CREEK.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 1, 4:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
403 PM CDT SUN JUN 1 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       4 SSW LONE ROCK         43.16N 94.36W
06/01/2014  M4.03 INCH       KOSSUTH            IA   MESONET

            HEAVY RAIN DURATION 3 HOURS

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:45 PM CDTSpecial Weather StatementDMXBremer, Butler, Cerro Gordo, Emmet, Franklin, Hancock and 7 more2 hr
Jun 1, 12:51 PM CDTTornado WarningDMXWinnebago24 min
Jun 1, 1:31 PM CDTTornado Warning Tornado observedDMXHancock, Kossuth, Winnebago29 min
Jun 1, 1:49 PM CDTTornado WarningDMXWorth26 min
Jun 1, 2:31 PM CDTTornado Warning Tornado observedDMXCerro Gordo, Worth29 min
Jun 1, 2:46 PM CDTFlash Flood WarningDMXKossuth, Palo Alto6 hr
Jun 1, 2:57 PM CDTFlash Flood WatchDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Pocahontas and 2 more8 hr
Jun 1, 5:49 PM CDTSpecial Weather StatementDMXAudubon, Cass56 min
Jun 1, 6:04 PM CDTSevere Thunderstorm WarningDMXCalhoun41 min
Jun 1, 6:25 PM CDTSpecial Weather StatementDMXAdair, Cass, Greene, Guthrie35 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.